MathSciNet Relay Station
MathSciNet bibliographic data
MR862870 (87j:14049) 14H45 (14F07 14H30)
Coppens, Marc The Weierstrass gap sequence of the ordinary ramification points of trigonal coverings of ${\bf P}\sp 1$; existence of a kind of Weierstrass gap sequence. J. Pure Appl. Algebra 43 (1986), no. 1, 11–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement